# SDR A6WA202501318855

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 45,059 hours, 43,240 cycles
- System (JASC): 3140 · Central Computers
- Part: Driver Unit
- Part number: 6229822001
- Part serial: NMKKS
- Condition: Faulted
- Location: Zone 200
- Part time: 35,251 hours, 34,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVE A/C, BURNING SMELL ON EXT AC POWER. SWITCHED TO APU GEN. OVERHEAD PANEL LIGHTS FLICKERING AND BURNING SMELL CONTINUED NEAR 1 & 2 BREAKER PANELS.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LAMP TEST #1 TO NOT BE WORKING AND PBA FLICKERING R&R LAMP  DRIVER UNIT IAW AMM 31-41-07 OPS CHECKED GOOD PER AWA SUP 09-037E INSP NOT REQ DUE TO ODORS NOT SUSPECT TO BE EMANATING FROM THE AIR SUPPLY   DUCTING.
